# SDR ASAA2019091030655

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 37,355 hours, 12,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001ADD7170
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHTS INOP. GROUNDED - YES. T/S AND FOUND R1 DOOR EL BATTERY CHARGER AND BATTERY BAD, REMOVED AND REPLACED M1674 R1 DOOR EL BATTERY CHARGER AND BATTERY IAW AMM33-51-06, OPS CHECKED GOOD IAW AMM 33-51-06-960-806.
